# SDR SWAA2020012210654

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 47,764 hours, 28,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AFT OF AFT ENTRY DOOR INOP.    RELAMPED LIGHT PER AMM.
